Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


going crazy feeling like something is wrong with my body after 2 years of haart!
Feb 1, 2012

Dear Doctor, I am a 39 year old Hiv positive male living in Germany who has been receiving Haart treatment since I first found out I was Positive in late 2009 with a cd4 of 208! Since receiving treatment I have been feeling much weaker, tired , more headaches aswell as stronger muscle aches! I have mentioned this a number of times to my Doctor after getting my CBC every 3 months and he basically laughs it off, telling me that i should not stress so much about it! I have just received my last CBC yesterday and I was hoping that you could make some sense of it and put my mind to rest or possible direct me in specific testing i should ask for if you see anything out of the ordinary! CD4-408, CD4%-23, CD4/8 ratio 0.4, CD8-933, CD8%-52, CRP<1, DR+%3+ -21%, GT 64, HIV-PRC <20n, LEUKO 3.1 from a ratio (4.0-10.) LYMPHO% -56.6%, LympM -53 from a ration of (17-47), MCV -97.4, NeutAbs -1.001 from a ratio of (1.700-7.200), NeutM% -33% from a ratio of (41%-75%), NEUTRO% -32%, NKT% -16, Thro -122, TSH -0.13 from a ratio of (0.40-2.50) Am I making my self crazy or should I be checking other things???? Thanks Paul

Response from Dr. Henry

You dont mention what HIV and other meds your are taking. Your lab results dont identify any clear reason for your symptoms. An evaluation of muscle health, testosterone, vitamin D, mental health and other general health conditions may be worthwhile due to severity of your symptoms. KH



Previous
C-dif & surgery
Next
Change of pep

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement